# SDR CALA2022051801283

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 69,734 hours, 28,044 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 OPS REPORTS FUEL CAP LANYARD MISSING WAGSTAFF, MARK (V081328)APPLIED CDL 28A. LANYARD MISSING PER CDL DISPATCH DESK: 21   NAME: AL DATE: 16-MAY-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V081328 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CDL 28A MAC RELATED WORK ORDER 000000003044366 AND PRTR WAGSTAFF, MARK (V081328)APPLIED CDL 28A. LANYARD MISSING PER CDL REPLACED DAMAGED CHAIN/ LANYARD AND REINSTALLED CAP REF AMM 28-25-41 OPS CK GOOD
